# SDR SWIA2019030545588

- Difficulty date: March 4, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N728SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10192
- Aircraft time: 40,110 hours, 25,282 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE WARNING MESSAGE. (FLT #3068) CLOSED ADJUSTED PX44 AND PX24 FOR NLG IAW AMM. SWUNG GEAR MULTIPLE TIMES ALL INDICATIONS GOOD OPS CHECKS GOOD AT THIS TIME.
